# SDR DL757000206

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flap
- Component: 5006397R
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L/E SLAT DISAGREE LIGHT ILLUMINATED ON TAKEOFF.  PERFORMED  PROC PER POM.  LIGHT REMAINED ILLUMINATED.  FLAPS INDICATED A LITTLE LESS THAN 1 DEG.  REPLACED NR 6 I/B AND O/B SLAT ACTUATORS.
